# SDR USAA2013030400041

- Difficulty date: February 25, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 91,194 hours, 17,207 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: MA11A1265
- Part serial: N68595
- Condition: Faulty
- Location: Rt Engine
- Part time: 91,195 hours, 17,207 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 805  EN ROUTE.  AFTER STARTING THE RIGHT ENGINE & IT WAS STABILIZED BOTH THE ENGINE VALVE & SPAR VALVE LIGHT ILLUMINATED & THE RIGHT ENGINE SHUTDOWN.  REMOVED AND REPLACED RT ENGINE FUEL SHUT-OFF VALVE.  RAN NR 2 ENGINE.  OPS CHECKED NORMAL.
